# SDR SWAA2014120834745

- Difficulty date: November 26, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 26,113 hours, 15,345 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: BAC1503
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BULKHEAD STIFFENER CRACKED AT BS 178.  REPAIRED STIFFENER IAW EA.
